# SDR DXTA2024041111467

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N235QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6125
- Aircraft time: 4,700 hours, 2,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: AS3582266
- Condition: Damaged
- Location: Main Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD WINING SOUND PASSING THROUGH FL 320. STOPPED CLIMB AT FL 360.  DESCENT TO FL340. CABIN ALT 5300 FT. THE SOUND DECREASED BUT STILL THERE UNTIL CABIN ALT WAS BELOW 4800 FT. THE SOUND WAS COMING FROM THE LEFT SIDE OF THE MAIN ENTRANCE DOOR LEFT SIDE WHEN LOOKING FROM THE INSIDE.  TECHS REMOVED THE DAMAGED SEAL, REPLACED WITH A NEW SEAL, AND APPLIED REQUIRED SEALANT AT 1730. POST SEALANT RURE OPS CHECKS LEAK CHECKS SATISFACTORY REF DRAWING PL 601R38624. REMOVED DAMAGED PRESSURE VALVE DOOR SPRING ROD AND REPLACED WITH A NEW SPRING ROD REF AMM 52·11-07. PERFORMED REQUIRED ADJUSTMENTS OF THE NEW SPRING ROD REF AMM 52-11-00. PERFORMED SATISFACTORY LEAK CHECKS OF THE PRESSURE VAVLE DOOR REF AMM 21-00-00.
